# SDR FDEA201709262720

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,232 hours, 30,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION DISCOVERED R1 DOOR ESCAPE SLIDE PUSH TEST LIGHT WOULD NOT ILLUMINATE. RELAMPED LIGHT ASSY WITH CORRECT 368 BULBS.  LIGHT CHECKS NORMAL
